# SDR AALA960366

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION THROUGH SKIN AT STA 490 BETWEEN STR 27L - STR 28L.  REPAIRED AREA PER SRM 53-30-3.  TST:  63,275.  CYCLES:  44,950.  (X)
